MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LINER 7 MM OFFSET 32 MM I.D. SIZE OO FOR USE WITH 64 MM O.D. SIZE OO SHELL; PROSTHESIS, HIP

ZIMMER BIOMET, INC. LINER 7 MM OFFSET 32 MM I.D. SIZE OO FOR USE WITH 64 MM O.D. SIZE OO SHELL; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.  multiple mdr reports were filed for this event, please see associated reports:  0002648920 - 2021 - 00433.
 
Event or Problem Description
It was reported the patient underwent a hip procedure.Subsequently, the patient was revised one (1) year post implantation due to dislocation.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
LINER 7 MM OFFSET 32 MM I.D. SIZE OO FOR USE WITH 64 MM O.D. SIZE OO SHELL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12937105
Report Number0001822565-2021-03494
Device Sequence Number11969565
Product Code JDI
UDI-Device Identifier00889024150652
UDI-Public(01)00889024150652(17)220630(10)63718408
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberN/A
Device Catalogue Number00875401632
Device Lot Number63718408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2021
Initial Report FDA Received Date12/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight147 KG